# SDR 2016FA0000034

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Make and model: Cessna 175
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 05130481
- Condition: Cracked
- Location: Aft Of Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELIEVE OVER TIGHTING OF BOLT CAUSED STRAIN ON PART MOUNTED IN HIGH VIBRATION AREA.
